# SDR ANCF2011040400078

- Difficulty date: May 14, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N266CT
- Make and model: Airbus A319-112
- Aircraft serial: 2662
- Aircraft time: 1,742,481 hours, 7,309 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

HYDRAULIC RESERVOIR LOW LEVEL ECAM MESSAGE WAS PRESENTED DURING DESCEND, ABNORMAL PROCEDURE WAS PERFORMED IAW AMM 29-13-14-400-001.  CHECK AND FOUND HYDRAULIC LEAK IN LINE C, ITEM 48 AND 472 HP MANIFOLD OF THE YELLOW HYDRAULIC SYSTEM.  THE PACKINGS AND SEAL WERE REPLACED. THE OPS TEST OF THE VALVE WAS PERFORMED AND DIDN'T FIND LEAK IAW AMM 29-13-00-710 -002M.  OPS TEST OF THE YELLOW HYDRAULIC SYSTEM, PERFORMED TEST SATISFACTORY.
